MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE F NEUTRAL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE F NEUTRAL LINER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was bending and twisting when they felt a pop and increased pain in left hip approximately 6 weeks post hip arthroplasty.The patient presented to the clinic and was diagnosed with dislocation.The patient underwent a reduction under anesthesia the next day.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).010000664 ¿ g7 shell ¿ 7167132.00625006525 ¿ bone screw ¿ 63759079.650-0662 ¿ delta head ¿ 3090731.192111 ¿ echo stem - 501010.Medical records were reviewed and identified that the patient had been bending and twisting when sudden pop and pain was felt.The next day, attempts were made to do a closed reduction but were unsuccessful so the patient underwent reduction under anesthesia.Review of the device history record identified no deviations or anomalies during manufacturing.It was reported the patient was bending and twisting and felt a sudden pop.However, a root cause cannot be identified.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
36MM I.D. SIZE F NEUTRAL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14487885
Report Number0001822565-2022-01569
Device Sequence Number4736235
Product Code LPH
UDI-Device Identifier00889024518759
UDI-Public(01)00889024518759(17)270208(10)65255998
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20103606
Device Lot Number65255998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite